# SDR SWAA2022031483075

- Difficulty date: July 31, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 70,914 hours, 41,553 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bracket
- Condition: Cracked
- Location: L/H Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN WHEEL WELL FWD BULKHD STA 663 37 INCHES FROM CENTER HAS A CRACKED BRACKET (MKD) / REMOVED LEFT MAIN WHEEL WELL FWD BULKHEAD STA 663.37' INCHES FROM CENTER BRACKET I.A.W B737-700 SRM 51-40-02-0G-0 VERIFIED NEW BRACKET P/N 2874413Y 68 ATAG A05529 I.A.W B737-700 DWG 111A1001 REV F APPLIED TOP COAT TO GROUND BRACKET I.A.W B737-700 AMM 51-21-73-370-801 INSTALLED NEW BRACKET AT LEFT MAIN WHEEL WELL FWD BULKHEAD STA 663.37' FROM CENTER I.A.W B737-700 SRM 51-40-02-0G-0
